# SDR P5CA9601185

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LATCH AND SHEARED RIVETS ON AFTER CARGO DOOR SERVICE PANEL AND SCRATCHES ON FUSELAGE SKIN RT SIDE BETWEEN STA 1780 TO 1820 AND BETWEEN STRINGER 34 TO 40.  INSTALLED NEW LATCH, SMOOTHED SCRATCHES AND AREA TREATED PER SRM 51-30-02 AND 51-10-01.
